Alert archive / New Jersey / Areal Flood Warnings in 2015
Areal Flood Warning 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 15, 2015, 8:21 PM EDT for Cumberland County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 8:21 PM EDT (00:21 UTC)
- Expired
- Jul 16, 2015, 2:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
600
WGUS41 KPHI 160021
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT WED JUL 15 2015
NJC011-160615-
/O.NEW.KPHI.FA.W.0019.150716T0021Z-150716T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-
821 PM EDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
NORTHWESTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 215 AM EDT
* AT 820 PM EDT...THE MAURICE RIVER AT NORMA AND TEH COHANSEY RIVER
AT SEELEY HAVE RISEN ABOVE FLOD STAGE DUE TO EARLIER HEAVY RAIN.
BOTH RIVERS ARE EXPECTED CONTINUE TO SLOWLY RISE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...SHILOH...SEABROOK FARMS...
FAIRTON AND ROSENHAYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3954 7524 3950 7515 3946 7508 3948 7508
3947 7506 3935 7508 3940 7536
$$1 follow-up statement
502
WGUS81 KPHI 160444
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EDT THU JUL 16 2015
NJC011-160615-
/O.CON.KPHI.FA.W.0019.000000T0000Z-150716T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-
1244 AM EDT THU JUL 16 2015
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR NORTH
CENTRAL CUMBERLAND COUNTY...
AT 1240 AM EDT...REPORTING GAUGES INDICATED FLOODING ACROSS THE
WARNED AREA. THE NORMA GAUGE ON THE MAURICE RIVER IS CURRENTLY ABOVE
FLOOD STAGE AND CONTINUES TO SLOWLY RISE. THE SEELEY GAUGE ON THE
COHANSEY RIVER HAS DROPPED BELOW FLOOD STAGE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VINELAND...MILLVILLE AND ROSENHAYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3950 7515 3946 7508 3948 7508 3947 7506
3942 7507 3945 7519
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 15, 5:23 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 15, 5:23 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT WED JUL 15 2015
.SYNOPSIS...
SURFACE LOW PRESSURE WILL DRIFT OUT TO SEA TONIGHT, WHILE HIGH
PRESSURE BUILDS ACROSS THE EAST COAST TONIGHT THROUGH EARLY FRIDAY.
AN AREA OF LOW PRESSURE WILL MOVE INTO NEW ENGLAND FRIDAY NIGHT INTO
SATURDAY, LIFTING A WARM FRONT NORTH OF THE AREA FRIDAY NIGHT. A
SURFACE TROUGH IS EXPECTED TO DEVELOP ACROSS THE MID ATLANTIC
SATURDAY AND MAY REMAIN ACROSS THE AREA INTO MONDAY. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE AREA AROUND MONDAY NIGHT INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER-LEVEL LOW JUST TO
OUR EAST. THERE IS A DEFORMATION TYPE FEATURE OVER OUR AREA THAT IS
HELPING TO SUPPORT SOME ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS.
THE MAIN FOCUS FOR CONVECTION IS WHERE DIFFERENTIAL HEATING OCCURRED
EARLIER THIS AFTERNOON AND TIED WITH THE MAIN COLD FRONT OR DEW
POINT FRONT. THIS CONVECTION IN A BROKEN LINE IS ANTICIPATED TO
PIVOT SOUTHEASTWARD ACROSS MUCH OF THE AREA THROUGH EARLY THIS
EVENING. IT MAY WEAKEN SOME AS IT RUNS INTO SOME LESSER INSTABILITY
DUE TO MORE CLOUD COVER. BEHIND THIS CONVECTION, NOTICEABLY DRIER
AIR STARTS TO ARRIVE AS HIGH PRESSURE TO OUR NORTHWEST WILL BEGIN
BUILDING IN OVERNIGHT.
AS A RESULT, A DRYING TREND IS EXPECTED TO OCCUR THROUGH THIS
EVENING WITH A MORE NOTABLE TREND OVERNIGHT. SOME CLOUDINESS WILL
HANG AROUND FOR AWHILE, ESPECIALLY THE EASTERN HALF OF THE CWA
TONIGHT AS WE AWAIT THE MAIN DRY PUSH TO TAKE PLACE. AS THIS OCCURS,
THE WINDS WILL SHIFT FROM NORTH-NORTHWEST TO NORTHEAST OVERNIGHT
WITH EVEN SOME GUSTINESS OCCURRING AT TIMES ESPECIALLY A FEW HOURS
POST-FRONTAL.
THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS AND
THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE TEMPERATURES WILL BE
TRICKY GIVEN AREAS OF CLOUD COVER AND SHOWERS/THUNDER. THE POPS WERE
ADJUSTED TO FOCUS HIGHER VALUES WITH THE ONGOING CONVECTION PIVOTING
SOUTH-SOUTHEASTWARD FROM EASTERN PENNSYLVANIA AND NORTHWESTERN NEW
JERSEY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE CLEARING TREND WILL CONTINUE ON THURSDAY WITH SKIES BECOMING
MOSTLY SUNNY. A DRY DAY IS EXPECTED WITH SOME FAIR WX CUMULUS...
ESP IN THE COASTAL PLAIN. AN ONSHORE FLOW WILL KEEP MAX TEMPS BLW
NORMAL...ESPECIALLY ALONG THE ATLANTIC COAST...WHERE WINDS COULD
GUST TO AROUND 25 MPH EARLY IN THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A NICE END TO THE WORK WEEK, BEFORE A PERIOD OF HOT AND UNSETTLED
WEATHER RETURNS FOR THE WEEKEND INTO EARLY NEXT WEEK.
FOR THURSDAY NIGHT INTO EARLY FRIDAY, HIGH PRESSURE WILL REMAIN
ACROSS THE EAST COAST, WHICH WILL KEEP FAIR WEATHER ACROSS THE AREA.
ANOTHER COOL, SLIGHTLY BELOW NORMAL NIGHT IS EXPECTED THURSDAY
NIGHT. FRIDAY SHOULD BE SLIGHTLY BELOW OR NEAR NORMAL TEMPERATURE WISE
AND WE EXPECT DRY CONDITIONS, ALTHOUGH MOISTURE WILL BE ON THE
INCREASE AS THE HIGH BUILDS OFFSHORE AND RETURN FLOW BEGINS TO
DEVELOP.
ON FRIDAY NIGHT, A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. THIS
COULD LEAD TO SCATTERED SHOWERS/ISOLATED THUNDERSTORMS OVERNIGHT
FRIDAY INTO SATURDAY MORNING.
AS WE MOVE INTO SATURDAY, THINGS BEGIN TO WARM UP AND UNSETTLED
WEATHER RETURNS TO THE AREA. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW ENGLAND DURING THE DAY, WHILE A SURFACE TROUGH
DEVELOPS ACROSS THE EAST COAST; IT DOESN'T SEEM LIKE A TRUE COLD
FRONT AS TEMPERATURES ACTUALLY WARM BEHIND THE BOUNDARY. WITH A
SHORT WAVE MOVING ACROSS THE AREA DURING THE DAY, WE EXPECT
SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS THE AREA. THERE IS
NOT MUCH IN THE WAY OF SHEAR FORECAST ACROSS THE AREA, BUT WITH CAPE
VALUES NEAR 1,500-2,000 J/KG, WE COULD STILL HAVE A FEW STRONGER
STORMS DEVELOP. ALSO, WITH PW VALUES 1.5-2.0 INCHES, HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH STRONGEST STORMS. SATURDAY STARTS THE
WARM UP PERIOD WITH TEMPERATURES REACHING THE UPPER 80S, WITH A FEW
90S POSSIBLE, LEADING TO HEAT INDEX VALUES IN THE MID/UPPER 90S.
FOR SUNDAY AND MONDAY, WE EXPECT CONDITIONS TO WARM EVEN MORE THAN
SATURDAY. THICKNESSES AND 925/850 MB TEMPERATURES RISE, AND WE
EXPECT TEMPERATURES TO REACH THE LOW 90S FOR PORTIONS OF THE
AREA. WITH AN INCREASE IN DEW POINTS ACROSS THE AREA, THIS WILL
LEAD TO HEAT INDEX VALUES WELL INTO THE UPPER 90S TO AROUND 100. A
COUPLE OF SHORT WAVES MAY CROSS THE AREA SUNDAY INTO MONDAY,
HELPING TO LEAD TO ISOLATED/SCATTERED SHOWERS AN THUNDERSTORMS.
WITH A LACK OF STRONG SHEAR, SEVERE WEATHER IS NOT CURRENTLY
EXPECTED, BUT A FEW STRONG STORMS ARE POSSIBLE WITH SOME
INSTABILITY EXPECTED WITH THE HOT AND HUMID DAYS, AND HEAVY RAIN
IS ALSO POSSIBLE WITH PW VALUES STILL 1.5-2.0 INCHES.
BY MONDAY NIGHT, A FRONTAL BOUNDARY IS EXPECTED TO BEGIN TO APPROACH
THE AREA FROM THE WEST AND PROGRESS THROUGH THE AREA DURING THE DAY
TUESDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED INTO TUESDAY AS THE FRONT MOVES ACROSS THE AREA.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR OVERALL. A CEILING WILL BE AROUND MOST AREAS FOR
AWHILE WITH LINGERING SHOWERS AND A THUNDERSTORM. IT APPEARS THAT
THE SHOWERS AND STORMS WILL CLEAR ALL THE AREA BY LATE EVENING. THE
KABE AND KRDG AREAS LOOK TO DONE WITH THE SHOWERS. THERE WILL BE
SOME MVFR CEILINGS AROUND ESPECIALLY TIED TO PRECIPITATION ALONG
WITH VISIBILITY RESTRICTIONS. NORTH-NORTHWEST WINDS 5-10 KNOTS WILL
TURN GUSTY TO ABOUT 20 KNOTS ESPECIALLY FOR A FEW HOURS FOLLOWING
THE FRONTAL PASSAGE. THE WINDS THEN SHIFT TO A NORTH AND NORTHEAST
DIRECTION OVERNIGHT.
THURSDAY...VFR. NORTHEASTERLY WINDS NEAR 10 KNOTS, WITH SOME GUSTS
TO 20 KNOTS ESPECIALLY AT KACY AND KMIV.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR.
SATURDAY-MONDAY... GENERALLY VFR. ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. LOWER CIGS/VSBYS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.
&&
.MARINE...
NORTHEAST WINDS AND SEAS ON THE ATLANTIC WILL CONTINUE TO BUILD
BEHIND A COLD FRONT THIS EVENING...AND SCA CONDITIONS ARE LIKELY
TONIGHT. ALTHOUGH THE WINDS WILL BEGIN TO SUBSIDE FRIDAY AFTN...
SEAS ARE EXPECTED TO REMAIN AOA SCA LEVELS UNTIL MIDNIGHT FRIDAY.
OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY LEVEL SEAS EXPECTED TO
REMAIN INTO THURSDAY EVENING, THEN SUBSIDE OVERNIGHT.
FRIDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
WITH HIGH PRESSURE ACROSS THE WATERS.
SATURDAY-SATURDAY NIGHT...WINDS MAY APPROACH 20-25 KNOTS AND SEAS
MAY BE CLOSE TO 4 FEET, BUT ARE CURRENTLY EXPECTED TO REMAIN BELOW
ADVISORY LEVELS.
SUNDAY-MONDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.
&&
.RIP CURRENTS...
THU...DRY AND NICE. 5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.
FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
ANZ450>453.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
THURSDAY NIGHT FOR ANZ454-455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GORSE
SHORT TERM...FRANCK
LONG TERM...ROBERTSON
AVIATION...GORSE/ROBERTSON
MARINE...FRANCK/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jul 15, 3:55 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT WED JUL 15 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-162000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-020-027-PAZ060>062-101-103-105-162000- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-162000- EASTERN MONMOUTH-COASTAL OCEAN- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-162000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-162000- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-162000- DELAWARE BEACHES- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-162000- SUSSEX-WARREN-MORRIS-CARBON-MONROE- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-162000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:14 AM EDT | Areal Flood Warning | PHI | Cumberland | 6 hr |
| Jul 16, 7:04 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 48 hr |
Nearby
Areal Flood Warnings in New Jersey, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.